# SDR QXEA200701156

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,994 hours, 10,636 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Prop Deice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2394, RETURNED TO GATE, PROP DEICE CAUTION AFTER START UP.  MAINTENANCE PERFORMED OPERATIONAL CHECK, OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
